# SDR VNAA202106309993

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 15,601 hours, 14,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RIB ANGLE AT SLAT STA 27.75 CRACKED
